# SDR AALA200801549

- Difficulty date: June 6, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- Aircraft time: 51,594 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT LIGHT AT LT NR ONE DOOR AISLE INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT LT NR ONE DOOR AISLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
